# SDR UIEA2018012900151

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,975 hours, 16,294 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WITH APU RUNNING, AT 1000 AGL, AN EICAS APU GENERATOR OFF AND THEN AN APU FAULT DISPLAYED.  PERFORMED A BITE CHECK ON ECU, NO DEFECTS NOTED. UNABLE TO DUPLICATE ISSUES.  PERFORMED OPS CHECK IAW AMM 49-01-00.
